MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C. GEM 20DP NO PORTS 0.2MF; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C. GEM 20DP NO PORTS 0.2MF; INTRAVASCULAR ADMINISTRATION SET
Model Number 11612593
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that an unspecified number of gem 20dp no ports 0.2mf experienced defective/damaged tubing clamps and loose tubing clamps.The following information was provided by the initial reporter: when rn opened the package for the tubing, the clamp roller fell out on the floor.Upon closer inspection, the top piece of the clamp was broken, allowing the roller to fall out customer response to information request 15 jun 2020: was there any patient involvement? no.Was anyone injured and were any interventions needed? no.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: udi # d4: (b)(4).D4: catalog # 11612593.D4: medical device lot #: 18035255.D4: medical device expiration date: 03/05/2021 d10: device available for eval yes, d10: returned to manufacturer on: 06/26/2020 h4: device manufacture date:03/05/2018.Investigation conclusion it was reported the top piece of the roller clamp appeared to be broken and the roller fell out.Received from the customer is one used primary set model 11612593 lot 18035255.The set was visually inspected for kinks, incomplete bonding engagements, holes/tears in the tubing or damages to the components.Visual inspection confirmed that the top of the roller clamp (p/n 12281061) was broken and that the roller had fallen out.No tool marks or scratch marks were observed on the roller clamp.No further testing was performed as the customer¿s report was confirmed.Bd tijuana manufacturing has been notified of this issue and has issued a memo notification.A device history record for model 11612593 with lot number 18035255 was performed.The search showed that a total of (b)(4) units in 1 lot number were built on 05mar2018.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The customer¿s report that the top piece of the roller clamp appeared to be broken and the roller fell out was confirmed.The root cause of the customer¿s report could not be definitively determined.
 
Event or Problem Description
It was reported that an unspecified number of gem 20dp no ports 0.2mf experienced defective/damaged tubing clamps and loose tubing clamps.The following information was provided by the initial reporter: when rn opened the package for the tubing, the clamp roller fell out.On the floor.Upon closer inspection, the top piece of the clamp was broken, allowing the roller to fall out customer response to information request 15 jun 2020: ¿ was there any patient involvement? no.¿ was anyone injured and were any interventions needed? no.

Brand Name
GEM 20DP NO PORTS 0.2MF
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.
blvd. insurgentes 20351
tijuana, null 22244
MX  22244
MDR Report Key10216200
Report Number9616066-2020-02058
Device Sequence Number3233699
Product Code FPA
UDI-Device Identifier50885403283961
UDI-Public50885403283961
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K894842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/05/2021
Device Model Number11612593
Device Catalogue Number11612593
Device Lot Number18035255
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
20200518
Outcome Attributed to Adverse Event Other;